Actifed Decongestant

7.00

Actifed Syrup contains a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh.

SKU: CAC01 Category:

Each 5ml Contains:
The active ingredients in Actifed Syrup are: Pseudoephedrine hydrochloride 30 mg and triprolidine hydrochloride 1.25 mg in each 5 ml spoonful.
Other ingredients are: Sucrose, glycerol, methyl hydroxybenzoate (E218), sodium benzoate (E211)quinoline yellow (E104), sunset yellow (E110) and purified water.

 Warning:

  • May cause drowsiness.
  • If affected do bot drive or operate machinery.
  • Avoid alcoholic drink.

Important Information:

  • Do not take with any other cough and cold medicine.
  • As with all medicines, if you are pregnant, breast-feeding or currently taking any other medicine, consult your doctor or pharmacist before taking this product.
  • If symptoms persist consult your doctor.
  • Consult a pharmacist or doctor before use in children under 12 years.
  • Adults and children over 12 years: One tablet every 4-6 hour up to 4 times a day.
  • Do not exceed the stated dose.
  • Keep out of reach and sight of children.

Storage Instructions:

  • Do not store above 25°C.
  • Store in original container.
  • Keep the bottle tightly closed.

Please read the enclosed leaflet carefully.

Please Note:
This item is a medicine and for safety reasons our Pharmacist will review this purchase before dispatch.

Additional information

Weight 120 g
Dimensions 65 × 55 × 120 mm
Size

100ml

Brand

Johnson & Johnson (Ireland) Limited

Reviews

There are no reviews yet.

Be the first to review “Actifed Decongestant”

Your email address will not be published. Required fields are marked *